# SDR SWAA2024070508665

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 15,488 hours, 7,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS L1507 X 2; L1515; L547 & L6 REMAINS ON WHILE P5 OVHD PNL SWITCH IS ON ARMED POSITION.<[01] R & R?D M1670 POWER SUPPLY & BATTERY PACK ; OPERATIONAL TEST CHECKED GOOD PER AMM 33-51-06.
